Alert archive / Illinois / Areal Flood Warnings in 2017

Areal Flood Warning 4, NWS St. Louis, MO

April 30, 20176 counties in Illinois

NWS St. Louis, MO issued this areal flood warning at Apr 30, 2017, 1:10 AM CDT for 6 counties in Illinois. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 1:10 AM CDT (06:10 UTC)
Expired
Apr 30, 2017, 10:00 AM CDT
In force
9 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Bond County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 98 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 549 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
434 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
549 m²/s²
0-3 km storm-relative helicity
930 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WGUS43 KLSX 300610
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
110 AM CDT SUN APR 30 2017

ILC005-051-061-083-117-135-301500-
/O.NEW.KLSX.FA.W.0004.170430T0610Z-170430T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bond IL-Greene IL-Fayette IL-Macoupin IL-Jersey IL-Montgomery IL-
110 AM CDT SUN APR 30 2017

The National Weather Service in St Louis has issued a

* Flood Warning for...
  Bond County in south central Illinois...
  Greene County in southwestern Illinois...
  Fayette County in south central Illinois...
  Macoupin County in southwestern Illinois...
  Jersey County in southwestern Illinois...
  Montgomery County in south central Illinois...

* Until 1000 AM CDT Sunday.

* At 107 AM CDT, numerous roads remain closed due to flooding across 
  the warned area. Up to three inches of rain have already fallen.

* Some locations that will experience flooding include...
  Jerseyville, Vandalia, Greenville, Litchfield, Hillsboro,
  Carlinville, Staunton, Virden, Gillespie, White Hall, Nokomis,
  Carrollton, Brighton, Girard, Mount Olive, Roodhouse, Bunker Hill,
  Benld, St. Elmo and Greenfield.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes the following highways...
 Interstate 70 in Illinois between exits 36 and 76.
 Interstate 55 in Illinois between exits 41 and 63.
 Interstate 57 in Illinois near exit 135.

This also includes  Ramsey Lake State Park, Beaver Dam State Park,
and Lake Lou Yaeger.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3882 8913 3874 8914 3874 8959 3900 8964
      3900 9027 3892 9030 3896 9041 3896 9053
      3904 9058 3926 9061 3943 9062 3952 9058
      3952 8953 3935 8953 3935 8914 3922 8914
      3922 8881 3891 8881 3892 8869 3883 8870

$$

Tilly

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 29, 3:49 PM CDT, 9 hours 21 minutes earlier.

Area forecast discussion, Apr 29, 3:49 PM CDT, 9 hours 21 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
349 PM CDT Sat Apr 29 2017

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 348 PM CDT Sat Apr 29 2017

Main severe weather threat and significant flash flood threat will
be the remainder of this afternoon into tonight. The warm front
continues to lift northwestward and was wavering from southwest/
south central IL into the St. Louis region into southeast MO at 20Z.
The air mass on the warm side of this boundary is becoming
increasingly unstable with SBCAPE of 1000+ J/KG, and as the
advancing QLCS interacts with the boundary/low level shear and
accompanying surface based instability, we should see our greatest
severe weather potential. The highest rainfall rates will also be
attendant with the ongoing thunderstorms across eastern MO and
eventually into southwest IL, and accordingly this will result in
the greatest flash flood threat.  In the wake of the QLCS/MCS, the
ascent will be less but the high PW air mass will contribute to
moderate rainfall rates and moderate amounts this evening into the
overnight hours in the large and growing trailing stratiform rain
region. Embedded convection in the trailing region could also
produce occasionally higher rain rates and thus a continued threat
of flash flooding.

The upper low/trof will lift northeast through the Plains on Sunday
with nearly vertically stacked lows and a east/northeast sweeping
cold front/occluded front. This front will be located near the MS
River by 00Z Monday. Additional showers and thunderstorms are
expected through the day along and ahead of the frontal boundary,
especially across eastern MO into western IL. Relatively quick
overall storm motions should keep high rainfall rates with the
thunderstorms short-lived at any given location. Some severe weather
potential will also exist with the storms across eastern MO into IL,
especially in the afternoon when instability should be maximized.

The flash flood watch and threat will continue until the rain ends
on Sunday evening, however the GREATEST flash flood threat will be
through tonight.

Glass

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 348 PM CDT Sat Apr 29 2017

As vertically stacked system lifts northward through Iowa Sunday
night, cold front to slide east through forecast area, exiting after
06z Monday. Should see ongoing strong to severe storms weaken and
move out of area Sunday evening. Timing still looks good, so feel
that ending time of flash flood watch is good. Region to get dry
slotted briefly before wrap around showers move in on back side of
system.

Colder air to filter in for Monday with highs only between 50 and 60
degrees. Isolated to scattered showers to move out by Monday
evening.

Dry conditions to return from Monday night through Tuesday before
next system moves in beginning Tuesday night. Overrunning showers to
develop and spread eastward north of a stationary front just south
of the MO/AR border. Activity to increase in coverage late Tuesday
night and Wednesday as several waves move along boundary. System to
exit region with precipitation tapering off during the day on
Thursday. Dry and moderating temperatures to return to the region
for the last part of the work week and into the weekend.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1237 PM CDT Sat Apr 29 2017

The warm front remains across southeast MO and southern IL at
midday and is slowly lifting northward. There is now a temporary
lull in showers and thunderstorms across the metro St. Louis
region, while showers and thunderstorms continue to impact
central MO including KCOU and west central MO including KUIN. I
don't foresee any big changes for KCOU and KUIN as showers and
thunderstorms will continue to impact those terminals with
predominately IFR flight conditions through the remainder of the
afternoon. Pending unforeseen earlier development, the next round
of showers and thunderstorms is expected to impact the metro St.
Louis terminals around 21Z. I think the overall amount of thunder
will diminish through the evening, with predominately rain/showers
late evening and overnight. Several waves of thunderstorms will
then be possible again on Sunday. Flight conditions will continue
to vary from MVFR to IFR.

SPECIFICS FOR KSTL:

Anticipating a lull in thunderstorms until around 21z, then
another round of strong thunderstorms with heavy rain and high
winds will impact the terminal. Thunderstorms should last into the
early evening and then steady showers/rain will continue from the
later evening through the overnight hours. Several waves of thunderstorms
will then be possible again on Sunday. Flight conditions will
continue to vary from MVFR to IFR.

Glass
&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     62  74  48  58 / 100  80  30  20
Quincy          48  68  45  51 / 100  80  30  30
Columbia        55  69  43  56 / 100  80  30  30
Jefferson City  58  71  44  58 / 100  80  30  30
Salem           66  77  50  57 / 100  80  50  10
Farmington      66  72  46  59 / 100  80  20  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late Sunday night for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Flash Flood Watch through late Sunday night for Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 29, 4:24 PM CDT, 8 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
424 PM CDT Sat Apr 29 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
424 PM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Some severe thunderstorms are expected through tonight,
especially across southeast Missouri and southwest Illinois. Large
hail and damaging winds will be the primary threat, although
isolated tornadoes will be possible as well. Heavy rain is also
expected through tonight and a flash flood watch continues for
most of the area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms will be possible Sunday and Sunday evening,
particularly across southeast Missouri and southwest Illinois.

A heavy rainfall event will persist through Sunday evening. A
flash flood watch continues in effect for most of the forecast
area until late Sunday night. A total of 3 to 5 inches of
rainfall is forecast with locally higher amounts possible,
especially along and south of Interstate 44 in Missouri and
Interstate 55 in Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight. Spotters are
encouraged to report any severe weather or significant rainfall
amounts and flooding, if observed, to the National Weather
Service.

Byrd

In the hours before

Local storm report, Apr 29, 9:29 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      6 SE LINN               38.43N 91.75W
04/29/2017                   OSAGE              MO   DEPT OF HIGHWAYS

            ROUTE RA IS CLOSED DUE TO FLASH FLOODING.

&&

MAB
Local storm report, Apr 29, 9:44 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY RAIN       CALEDONIA               37.76N 90.77W
04/29/2017  M5.50 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

MAB
Local storm report, Apr 29, 9:50 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       2 NNE MURPHY            38.52N 90.48W
04/29/2017  M4.89 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&

MAB
Local storm report, Apr 29, 10:21 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       2 NNE MURPHY            38.52N 90.48W
04/29/2017  M4.89 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

0915 PM     HEAVY RAIN       CALEDONIA               37.76N 90.77W
04/29/2017  M5.50 INCH       WASHINGTON         MO   TRAINED SPOTTER

0900 PM     HEAVY RAIN       BOWLING GREEN           39.34N 91.20W
04/29/2017  M4.85 INCH       PIKE               MO   PUBLIC

            12-HOUR TOTAL.

0834 PM     HEAVY RAIN       4 WNW CHERRYVILLE       37.87N 91.36W
04/29/2017  M4.72 INCH       CRAWFORD           MO   TRAINED SPOTTER

            TOTAL SINCE MIDNIGHT.

0832 PM     FLASH FLOOD      1 WSW DAVIS             39.05N 91.04W
04/29/2017                   LINCOLN            MO   DEPT OF HIGHWAYS

            ROUTE BB IS CLOSED DUE TO FLASH FLOODING.

0830 PM     FLOOD            2 SE CEDAR HILL         38.34N 90.62W
04/29/2017                   JEFFERSON          MO   DEPT OF HIGHWAYS

            ROUTE BB JUST SOUTHEAST OF CEDAR HILL IS
            CLOSED DUE TO FLOODING FROM THE BIG RIVER.

0809 PM     HEAVY RAIN       CUBA                    38.07N 91.40W
04/29/2017  M4.00 INCH       CRAWFORD           MO   EMERGENCY MNGR

            STORM TOTAL.

0744 PM     HEAVY RAIN       FLORIDA                 39.49N 91.79W
04/29/2017  M3.30 INCH       MONROE             MO   TRAINED SPOTTER

            TOTAL FOR TODAY SO FAR.

0736 PM     FLOOD            1 S TAYLOR SPRINGS      39.12N 89.50W
04/29/2017                   MONTGOMERY         IL   EMERGENCY MNGR

            ROUTE 127 SOUTH OF TAYLOR SPRINGS CLOSED DUE
            TO STANDING WATER.

0735 PM     FLOOD            1 NW HILLSBORO          39.17N 89.50W
04/29/2017                   MONTGOMERY         IL   EMERGENCY MNGR

            ROUTE 127 AND 16 INTERSECTION CLOSED DUE TO
            STANDING WATER.

0715 PM     FLASH FLOOD      4 S STURGEON            39.17N 92.27W
04/29/2017                   BOONE              MO   DEPT OF HIGHWAYS

            ROUTE V IS CLOSED DUE TO FLASH FLOODING
            NORTHWEST OF HALLSVILLE.

0700 PM     FLASH FLOOD      6 SE LINN               38.43N 91.75W
04/29/2017                   OSAGE              MO   DEPT OF HIGHWAYS

            ROUTE RA IS CLOSED DUE TO FLASH FLOODING.

0653 PM     FLASH FLOOD      COLUMBIA                38.95N 92.33W
04/29/2017                   BOONE              MO   OFFICIAL NWS OBS

            HINKSON CREEK IN COLUMBIA FLOODED RIVER
            GAUGE IN SOUTHWEST PART OF COLUMBIA, 4 FEET
            ABOVE FLOOD STAGE.

0645 PM     HEAVY RAIN       MONTGOMERY CITY         38.98N 91.50W
04/29/2017  M3.40 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            SINCE 8 AM.

0546 PM     TSTM WND DMG     3 SE PATOKA             38.72N 89.06W
04/29/2017                   MARION             IL   TRAINED SPOTTER

            3 LARGE TREES DOWN.

0504 PM     TSTM WND DMG     LITCHFIELD              39.18N 89.66W
04/29/2017                   MONTGOMERY         IL   EMERGENCY MNGR

            POWER LINES DOWN 1 MILE EAST OF LITCHFIELD.

0456 PM     HAIL             LEBANON                 38.61N 89.81W
04/29/2017  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0456 PM     HAIL             1 NNE LEBANON           38.61N 89.81W
04/29/2017  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0455 PM     TSTM WND GST     VIRDEN                  39.50N 89.77W
04/29/2017  M57 MPH          MACOUPIN           IL   EMERGENCY MNGR

            WIND GUST 1 MILE EAST OF VIRDEN.

0454 PM     HAIL             HARVEL                  39.36N 89.55W
04/29/2017  E1.00 INCH       MONTGOMERY         IL   TRAINED SPOTTER

0454 PM     TSTM WND GST     HARVEL                  39.36N 89.55W
04/29/2017  M62 MPH          MONTGOMERY         IL   TRAINED SPOTTER

0454 PM     HAIL             HARVEL                  39.36N 89.55W
04/29/2017  E1.00 INCH       MONTGOMERY         IL   TRAINED SPOTTER

0454 PM     TSTM WND GST     HARVEL                  39.36N 89.55W
04/29/2017  M62 MPH          MONTGOMERY         IL   TRAINED SPOTTER

0449 PM     HAIL             LIVINGSTON              38.97N 89.76W
04/29/2017  E0.88 INCH       MADISON            IL   TRAINED SPOTTER

0448 PM     TSTM WND DMG     1 NE FARMERSVILLE       39.45N 89.64W
04/29/2017                   MONTGOMERY         IL   LAW ENFORCEMENT

            2 SEMI TRUCKS BLOWN OVER ON I-55 BETWEEN
            MILE MARKERS 72 AND 73.

0448 PM     TSTM WND DMG     1 ENE FARMERSVILLE      39.45N 89.64W
04/29/2017                   MONTGOMERY         IL   LAW ENFORCEMENT

            2 SEMI TRUCKS BLOWN OVER ON I-55 BETWEEN
            MILE MARKERS 72 AND 73.

0447 PM     FLASH FLOOD      4 NW KLIEVER            38.73N 92.55W
04/29/2017                   MONITEAU           MO   DEPT OF HIGHWAYS

            ROUTE D IS CLOSED DUE TO FLASH FLOODING.

0435 PM     FLASH FLOOD      1 WNW BIG SPRING        38.81N 91.51W
04/29/2017                   MONTGOMERY         MO   DEPT OF HIGHWAYS

            SEVERAL ROADS ARE CLOSED DUE TO FLASH
            FLOODING INCLUDING ROUTES K AND J, AS WELL
            AS HIGHWAY 161 NEAR BUELL.

0429 PM     HEAVY RAIN       JEFFERSON CITY          38.57N 92.19W
04/29/2017  M3.49 INCH       COLE               MO   PUBLIC

            STORM TOTAL SINCE LAST NIGHT. MEASURED AT
            1/2 MILES SOUTHWEST OF HIGHWAY 54 NEAR ELLIS
            BLVD.

0428 PM     TSTM WND DMG     FARMERSVILLE            39.44N 89.65W
04/29/2017                   MONTGOMERY         IL   EMERGENCY MNGR

            TREE UPROOTED ONTO HOME CAUSING DAMAGE.

0427 PM     TSTM WND DMG     1 N FARMERSVILLE        39.46N 89.65W
04/29/2017                   MONTGOMERY         IL   EMERGENCY MNGR

            MULTIPLE TREES UPROOTED.

0426 PM     HAIL             BUNKER HILL             39.04N 89.95W
04/29/2017  E0.50 INCH       MACOUPIN           IL   TRAINED SPOTTER

0426 PM     TSTM WND DMG     1 W FARMERSVILLE        39.44N 89.67W
04/29/2017                   MONTGOMERY         IL   EMERGENCY MNGR

            CONSTRUCTION TRAILER FLIPPED OVER ON ITS
            SIDE.

0425 PM     HEAVY RAIN       MEXICO                  39.17N 91.87W
04/29/2017  M3.35 INCH       AUDRAIN            MO   EMERGENCY MNGR

0425 PM     HEAVY RAIN       MEXICO                  39.17N 91.87W
04/29/2017  M3.35 INCH       AUDRAIN            MO   EMERGENCY MNGR

0425 PM     TSTM WND DMG     2 SW FARMERSVILLE       39.42N 89.68W
04/29/2017                   MONTGOMERY         IL   EMERGENCY MNGR

            METAL ROOF BLOWN OFF. POWER POLES SNAPPED
            OFF.

0425 PM     FLASH FLOOD      3 NW LOUISIANA          39.47N 91.10W
04/29/2017                   PIKE               MO   DEPT OF HIGHWAYS

            HIGHWAY 79 IS CLOSED DUE TO FLASH FLOODING
            NORTHWEST OF LOUISIANA.

0415 PM     HAIL             FOSTERBURG              38.97N 90.08W
04/29/2017  E0.50 INCH       MADISON            IL   TRAINED SPOTTER

0408 PM     TSTM WND DMG     BRIGHTON                39.04N 90.14W
04/29/2017                   MACOUPIN           IL   LAW ENFORCEMENT

            TREES/POWER LINES DOWN IN BRIGHTON AND
            MEDORA AREA.

0408 PM     TSTM WND DMG     2 W MILES STATION       39.08N 90.14W
04/29/2017                   MACOUPIN           IL   TRAINED SPOTTER

            NUMEROUS TREE LIMBS DOWN AND A FEW TREES
            TWISTED AND BROKEN. POSSIBLE TORNADO.

0408 PM     TSTM WND DMG     BRIGHTON                39.04N 90.14W
04/29/2017                   MACOUPIN           IL   LAW ENFORCEMENT

            TREES/POWER LINES DOWN IN BRIGHTON AND
            MEDORA AREA.

0408 PM     TSTM WND DMG     2 W MILES STATION       39.08N 90.14W
04/29/2017                   MACOUPIN           IL   TRAINED SPOTTER

            NUMEROUS TREE LIMBS DOWN AND A FEW TREES
            TWISTED AND BROKEN. POSSIBLE TORNADO.

0405 PM     TSTM WND DMG     ALTON                   38.91N 90.15W
04/29/2017                   MADISON            IL   TRAINED SPOTTER

            NUMEROUS TREE LIMBS AND A FEW TREES TWISTED,
            UPROOTED AND BROKEN AROUND TOWN.

0405 PM     HAIL             ALTON                   38.90N 90.15W
04/29/2017  E0.70 INCH       MADISON            IL   TRAINED SPOTTER

0405 PM     TSTM WND DMG     ALTON                   38.91N 90.15W
04/29/2017                   MADISON            IL   TRAINED SPOTTER

            NUMEROUS TREE LIMBS AND A FEW TREES TWISTED,
            UPROOTED AND BROKEN AROUND TOWN.

0351 PM     TSTM WND DMG     FLORISSANT              38.80N 90.32W
04/29/2017                   ST. LOUIS          MO   TRAINED SPOTTER

            1-FOOT DIAMETER TREE TOPPLED.

0350 PM     HAIL             FLORISSANT              38.80N 90.32W
04/29/2017  E0.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0348 PM     TSTM WND DMG     4 ESE ELSAH             38.94N 90.29W
04/29/2017                   JERSEY             IL   AMATEUR RADIO

            POWER LINE AND TREES DOWN ACROSS THE GREAT
            RIVER RD NEAR LOCKHAVEN RD, BLOCKING TRAFFIC
            IN BOTH DIRECTIONS. AMEREN ON SCENE NOW.

0348 PM     TSTM WND DMG     4 ESE ELSAH             38.94N 90.29W
04/29/2017                   JERSEY             IL   AMATEUR RADIO

            POWER LINE AND TREES DOWN ACROSS THE GREAT
            RIVER RD NEAR LOCKHAVEN RD, BLOCKING TRAFFIC
            IN BOTH DIRECTIONS. AMEREN ON SCENE NOW.

0339 PM     HAIL             BRIDGETON               38.77N 90.43W
04/29/2017  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0330 PM     TSTM WND DMG     2 NE KAMPVILLE          38.87N 90.52W
04/29/2017                   ST. CHARLES        MO   AMATEUR RADIO

            CARS AND BOATS OVERTURNED AT INTERSECTION OF
            DWYER AND CHURCH ROADS.

0330 PM     TSTM WND DMG     2 NE KAMPVILLE          38.87N 90.52W
04/29/2017                   ST. CHARLES        MO   AMATEUR RADIO

            CARS AND BOATS OVERTURNED AT INTERSECTION OF
            DWYER AND CHURCH ROADS. AT LEAST 5 HOMES
            STRUCTURALLY DAMAGED. NUMEROUS TREES AND
            POWER LINES DOWN.

0258 PM     HEAVY RAIN       ASHLAND                 38.77N 92.26W
04/29/2017  M4.93 INCH       BOONE              MO   TRAINED SPOTTER

            STORM TOTAL RAINFALL SINCE 500 AM.

0227 PM     HEAVY RAIN       EDINA                   40.17N 92.17W
04/29/2017  M1.48 INCH       KNOX               MO   CO-OP OBSERVER

            STORM TOTAL SINCE 700 AM. RAIN CURRENTLY
            FALLING.

0211 PM     FLASH FLOOD      3 N ASHLAND             38.82N 92.26W
04/29/2017                   BOONE              MO   911 CALL CENTER

            WATER RESCUE AT ANGEL LANE AND HIGHWAY 63.

0205 PM     HEAVY RAIN       FESTUS                  38.22N 90.41W
04/29/2017  M3.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            RAIN TOTAL BETWEEN 200AM AND 1030AM.

0200 PM     HEAVY RAIN       2 NW ASHLAND            38.80N 92.28W
04/29/2017  M3.28 INCH       BOONE              MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

0150 PM     HEAVY RAIN       2 W COLUMBIA            38.95N 92.36W
04/29/2017  M2.41 INCH       BOONE              MO   COCORAHS

            STORM TOTAL SO FAR.

0139 PM     HEAVY RAIN       SAINT PETERS            38.78N 90.61W
04/29/2017  M2.74 INCH       ST. CHARLES        MO   PUBLIC

0138 PM     HEAVY RAIN       CENTER                  39.51N 91.53W
04/29/2017  M2.50 INCH       RALLS              MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

0138 PM     HEAVY RAIN       COLUMBIA                38.95N 92.33W
04/29/2017  M2.98 INCH       BOONE              MO   TRAINED SPOTTER

0126 PM     FLASH FLOOD      3 WNW BLACKWELL         38.07N 90.67W
04/29/2017                   WASHINGTON         MO   DEPT OF HIGHWAYS

            ROUTE CC IS CLOSED DUE TO FLASH FLOODING
            BETWEEN HIGHWAY 21 AND ROUTE E.

0115 PM     HEAVY RAIN       3 SSW LAKE SAINT LOUIS  38.75N 90.80W
04/29/2017  M3.57 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

1245 PM     HEAVY RAIN       2 SW JEFFERSON CITY     38.56N 92.22W
04/29/2017  M2.40 INCH       COLE               MO   EMERGENCY MNGR

            STORM TOTAL SO FAR.

1225 PM     FLASH FLOOD      5 ENE STEELVILLE        37.98N 91.26W
04/29/2017                   CRAWFORD           MO   DEPT OF HIGHWAYS

            ROUTE E IS CLOSED DUE TO FLASH FLOODING.

&&
Local storm report, Apr 29, 11:53 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     3 SW FARINA             38.80N 88.81W
04/29/2017                   MARION             IL   EMERGENCY MNGR

            1 HOUSE WITH MINOR ROOF DAMAGE AND 2 BARNS
            OR OUTBUILDINGS WITH ROOF DAMAGE AND A POWER
            POLE BENT.

&&
Local storm report, Apr 30, 12:14 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       2 W SAINT LOUIS         38.63N 90.29W
04/30/2017  M3.33 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:09 PM CDTFlash Flood WarningLSXBond, Fayette, Montgomery5 hr
Apr 29, 10:59 PM CDTAreal Flood WarningLSXCalhoun, Pike3 hr
Apr 30, 1:42 AM CDTAreal Flood WarningLSXRandolph12 hr
Apr 30, 1:57 AM CDTAreal Flood WarningLSXCalhoun, Pike21 hr
Apr 30, 3:27 AM CDTSpecial Weather StatementLSXRandolph, Saint Clair, Washington48 min
Apr 30, 4:12 AM CDTSpecial Weather StatementLSXClinton48 min
Apr 30, 4:42 AM CDTSpecial Weather StatementLSXFayette, Marion48 min
Apr 30, 9:04 AM CDTAreal Flood WarningLSXCalhoun, Clinton, Madison, Marion, Monroe, Randolph and 2 more12 hr
Apr 30, 9:59 AM CDTAreal Flood WarningLSXBond, Fayette, Greene, Jersey, Macoupin, Montgomery24 hr
Apr 30, 1:45 PM CDTAreal Flood WarningLSXRandolph15 hr

Nearby

Areal Flood Warnings in Illinois, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.